It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

  • Concerta side effects after drug holidays

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-19-2004, 03:57 PM   #1
    imomtojd
    Newbie
    (female)
     
    imomtojd's Avatar
     
    Join Date: Oct 2003
    Location: Raleigh, NC USA
    Posts: 7
    imomtojd HB User
    Cool Concerta side effects after drug holidays


    My son has used Concerta for a little over a month and it has been a great experience. He is so happy being on it. I know it is normal to have some side effects for the first few days, ie stomach and head aches, and some insomnia, and all that went away by the fourth day. My question is about drug holidays. I am hesitant to keep him off on weekends and holidays because I don't want him to have to go through the side effects again. Does this make sense, and once a person has been on it awhile, do they not experience the same effects when starting again after a few days or weeks? Thanks in advance for your great advice.

    Last edited by imomtojd; 04-19-2004 at 03:58 PM.

     
    Sponsors Lightbulb
       
    Old 04-20-2004, 08:39 AM   #2
    index.html
    Senior Veteran
    (female)
     
    index.html's Avatar
     
    Join Date: Dec 2003
    Posts: 1,943
    index.html HB User
    Re: Concerta side effects after drug holidays

    I recently took about a 3 week holiday from Concerta and did not have the headaches when I resumed it that I had when I first started it. Naturally, everyone is different and YMMV!

     
    Old 04-20-2004, 08:51 AM   #3
    Chevygirl84
    Newbie
     
    Chevygirl84's Avatar
     
    Join Date: Apr 2004
    Posts: 3
    Chevygirl84 HB User
    Smile Re: Concerta side effects after drug holidays

    I was on Concerta for a while and was only taking it on weekdays, when I went to school. I didn't have the side affects every time I went back on it after the weekends, but everyone is different. I actually liked having the drug holidays because it made me feel like I wasn't being completely controlled by the drugs. I also could have a few days a week without the tremmors, decreased apetite and interrupted sleep. My advice would be to try not taking it one weekend and see if he has the side effects all over again when he goes back on it on Monday. If he's fine and doesn't experience them then it will probably be ok to skip it on weekends and holidays. If he has the side effects all over again I would keep him on it every day.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Need advice: Concerta v. Adderall EAM ADD / ADHD 2 06-13-2005 09:00 AM
    concerta and xanax kath1957 Anxiety 2 01-10-2005 10:51 PM
    Concerta & long term use Tailwags ADD / ADHD 2 11-13-2004 11:02 PM
    ADD & Concerta jetta9502 ADD / ADHD 2 09-22-2004 09:53 AM
    Kidney Stones & Concerta SpeisFamily ADD / ADHD 4 07-11-2004 12:31 AM
    Switching from Ritalin to Concerta SBContreras ADD / ADHD 4 12-28-2003 10:38 AM
    Sexual Side Effects from Concerta?? CHammond Open to All Other Health Topics 3 09-10-2003 05:51 AM
    CONCERTA/STRATTERA Does anyone know how to weaken the concerta crash? kiu19 ADD / ADHD 0 08-19-2003 06:30 AM
    concerta side effects barb2727 ADD / ADHD 3 11-13-2002 08:56 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:24 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!